# SDR SWAA2025010272758

- Difficulty date: November 30, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 40,554 hours, 19,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT 2024-728551<[01] REPLACED GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02; DWG:143A7902; SHEET: 256; REV: B. SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED GUSSET LOCATED BS500I AND STR19R AT FWD CARGO COMPARTMENT I.A.W B737-800 SRM 51-40-02; DWG:143A7902; SHEET: 256; REV: B. SEE INDIVIDUAL SIGN OFFS BELOW
